| Model Number |
02.12.E0212FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 9 months after the primary, the patient came in presenting tightness and the cause is unknown.There was no indication of trauma.The surgeon removed the scar tissue.The resulting increase in joint space required upsizing the polyethylene insert from 12 mm to 14 mm in order to restore appropriate soft-tissue balance.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 june 2026 lot 2346968: (b)(4) items manufactured and released on 21-dec-2023.Expiration date: 2028-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon performed scar excisions and revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.